Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dry, chapped lips especially around the edges. Taking Vitamin B and A tablets. Suggestions?

Dear Dr xxxxx, my lips are dry for last ONE month and sometime I see cracks on my lips especially at the mouth edges. I have been using Vaseline for last 1 month regularly but I do not think it is improving as such. For last 1 week I have been taking Vitamin-B and Vitamin-A tablets (twice a day). Can you suggest me some medicines.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear.
Thanks for the query.
It is true that dry chapped lips specially at the corners is usually caused by vitamin B complex deficiency.
However the response to treatment with vitamins is often poor.
Usually a topical medication is required. Please apply oint mupirocine daily in morning and oint tess in night for 10 days. Along with this also keep taking vitamins. You will get good relief.
Thank you
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor